# SDR SWAA2019092537176

- Difficulty date: September 21, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1675 FAILED TO CHARGE AT BS 322, LBL 7.  R&R BATTERY PACK IAW AMM.
